Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An inequality for analytic functions


Author: Herbert Kamowitz
Journal: Proc. Amer. Math. Soc. 46 (1974), 234-238
MSC: Primary 30A78
DOI: https://doi.org/10.1090/S0002-9939-1974-0352471-1
MathSciNet review: 0352471
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $F$ denotes the boundary value of a function $f \in {H^p}, 1 \leq p \leq \infty$, the infimum of the measure of $\{ \theta |\;|F(\theta )| > A\}$ for given $A, 0 < A < |f(0)|, ||f|{|_{{H^p}}} = 1$, is determined.


References [Enhancements On Off] (What's this?)

  • Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78


Additional Information

Article copyright: © Copyright 1974 American Mathematical Society